PROVISIONAL PROGRAMME

Briefing in the margins of the UN General Assembly Second Committee

"Mobilising development finance for the 2030 Agenda for Sustainable Development: next steps towards measuring "total official support for sustainable development" (TOSSD)

Tuesday, 27 October 2015 • 1:15-2:30 pm • Conference Room 2

Mr. Navid Hanif, Director, Department of Economic and Social Affairs, Office for ECOSOC Support and Coordination will chair and moderate this event.

01:15 - Opening Remarks and Panel Presentations (5min each)

01:35 p.m.

- **Welcome and opening remarks:** Mr. Navid Hanif, Director, Department of Economic and Social Affairs, Office for ECOSOC Support and Coordination
- Denmark presents TOSSD pilot survey outcomes: H.E. Ib Petersen, Permanent Representative of Denmark to the United Nations
- **UAE presents TOSSD pilot survey outcomes:** H.E. Mrs. Lana Zaki Nusseibeh Permanent Representative of United Arab Emirates to the United Nations
- Mexico presents Middle-Income Country perspective: Mr. Salvador De Lara Rangel, Counsellor, Permanent Mission of Mexico to the United Nations

01:35 – 01:40 p.m Chair/Moderator invites questions/comments from the floor.

01:40 - Briefing presentations (10min each)

02:00 p.m.

- **FfDO presents on FfD follow-up**: Mr. Alexander Trepelkov, Director of the Financing for Development Office, Department of Economic and Social Affairs
- OECD presents on DAC work: Ms. Suzanne Steensen, Manager, Statistics and Development Finance Division, Development Co-operation Directorate

02:00 – Discussion segment (25min)

02:25 p.m.

Chair/Moderator poses the following **questions** and calls on comments from the floor.

- How could the TOSSD measure contribute to and underpin follow-up processes to reinforce the means of implementation of the 2030 Agenda for Sustainable Development and the Addis Ababa Action Agenda?
- What are the possible ways forward to strengthen international collaboration with all relevant stakeholders in developing TOSSD to improve the use and impact of development finance tools, arrangements and instruments beyond ODA?

02:25 - Closing Remarks (5min)

02:30 p.m.

Chair/Moderator invites panellists to share any final remarks and summarises the main takeaways.